MathSciNet Relay Station
MathSciNet bibliographic data
MR1704666 82B20
Bodineau, T.; Helffer, B. The log-Sobolev inequality for unbounded spin systems. J. Funct. Anal. 166 (1999), no. 1, 168–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement